# SDR DALA2025012100499

- Difficulty date: January 16, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 87,350 hours, 31,595 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Electrical Box
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5648 ELECTRICAL BURNING HAZE SMELL. COMING FROM 5DC-15ABC-15DEF. WRH #8.4 COMPLIED WITH TO STEP 6+ SMELL HAZE DISSAPATED. CORRECTIVE ACTION: INSTALLED NEW SEB, NEW SPMP PER B757 AMM 23-32. REF ERA 623649-14 AND LOG 0763886.
